# SDR MWEA030162

- Difficulty date: April 7, 2003
- Submitted: April 7, 2003
- Operation: Air carrier
- Aircraft: N215ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47744
- Aircraft time: 46,912 hours, 34,573 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Pedestal
- Part number: 6225135003
- Part serial: 3822
- Condition: Defective
- Location: Radar Antenna
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RADAR WEATHER UNREADALBE IN CRUISE.  REMOVED AND REPLACED ANTENNA PEDESTAL.
